# SDR FDEA200903251036

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 38,723 hours, 6,263 cycles
- Engine: Pwa PW4462
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 3 Fuel
- Part time: 44,134 hours, 6,235 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENG FLAME OUT DURING DESCENT, 280KTS/13000.  PERFORMED LEVEL 3 ENG RPM LOW CHECKLIST, FOLLOWED BY ENG RESTART IN FLIGHT CHECKLIST, GOOD RESTART  10000/270 KTS.   CKD ALL DEU AND FADEC NO FAULT SHOWN, INSP INLET & EXHUAST, CORE AREA NO DEFECT NOTED, R & R NR 3 ENG FUEL PUMP PER MM 73-12-01-4 WET CYCLE LEAK CK OK, RAN NR 3 ENG PER JRH ALL PARAMETERS NORMAL, CLOSED & LATCHED NR 3 ENG PER MM 71-10-00. ACFT OK FOR SERVICE.
